The Capelli identity and unitary representations

Siddhartha Sahi

Compositio Mathematica (1992)

  • Volume: 81, Issue: 3, page 247-260
  • ISSN: 0010-437X

How to cite


Sahi, Siddhartha. "The Capelli identity and unitary representations." Compositio Mathematica 81.3 (1992): 247-260. <>.

author = {Sahi, Siddhartha},
journal = {Compositio Mathematica},
keywords = {irreducible Hermitian symmetric space; Jordan norm; Lie algebra; induced representation; invariant Hermitian form; Hermitian pairing},
language = {eng},
number = {3},
pages = {247-260},
publisher = {Kluwer Academic Publishers},
title = {The Capelli identity and unitary representations},
url = {},
volume = {81},
year = {1992},

AU - Sahi, Siddhartha
TI - The Capelli identity and unitary representations
JO - Compositio Mathematica
PY - 1992
PB - Kluwer Academic Publishers
VL - 81
IS - 3
SP - 247
EP - 260
LA - eng
KW - irreducible Hermitian symmetric space; Jordan norm; Lie algebra; induced representation; invariant Hermitian form; Hermitian pairing
UR -
ER -


  1. [B] B. Boe, Homomorphisms between Generalized Verma Modules, Trans. Amer. Math. Soc.288 (1985), 791-799. Zbl0568.17004MR776404
  2. [FK] J. Faraut and A. Koranyi, Function Spaces and Reproducing Kernels on Bounded Symmetric Domains, J. Funct. Anal.88 (1990), 64-89. Zbl0718.32026MR1033914
  3. [G] A. Guillemonat, On Some Semi-spherical Representations of a Hermitian Symmetric Pair of Tubular Type, Math. Ann.246(1980), 93-116. Zbl0499.22016MR564679
  4. [JV] H. Jakobsen and M. Vergne, Wave and Dirac Operators and Representations of the Conformal Group, J. Funct. Anal.24(1977), 52-106. Zbl0361.22012MR439995
  5. [KaV] M. Kashiwara and M. Vergne, Functions on the Shilov Boundary of the Generalized Half Plane, Non-Commutative Harmonic Analysis, Lect. Notes Math. 728, Springer, 1979, pp. 136-176. Zbl0416.22006MR548329
  6. [KorW] A. Koranyi and J. Wolf, Realization of Hermitian Symmetric Spaces as Generalized Halfplanes, Ann. of Math.81 (1965), 265-268. Zbl0137.27402MR174787
  7. [KosR] B. Kostant and S. Rallis, Orbits and Representations Associated to Symmetric Spaces, Amer. J. Math.93 (1971), 753-809. Zbl0224.22013MR311837
  8. [KosS] B. Kostant and S. Sahi, The Capelli Identity, Tube Domains and the Generalized Laplace Transform, Adv. Math.87 (1991), 71-92. Zbl0748.22008MR1102965
  9. [KuR] S. Kudla and S. Rallis, Degenerate Principal Series and Invariant Distributions, Israel J. Math.69 (1990), 25-45. Zbl0708.22005MR1046171
  10. [M] C. Moore, Compactifications of Symmetric Domains II. The Cartant Domains, Amer. J. Math.86 (1964), 358-378. Zbl0156.03202MR161943
  11. [RV] H. Rossi and M. Vergne, Analytic Continuation of the Holomorphic Discrete Series of a Semi-simple Lie Group, Acta Math. 136 (1976), 1-59. Zbl0356.32020MR480883
  12. [S] B. Speh, Degenerate Series Representations of the Universal Covering Group of SU(2, 2), J. Funct. Anal.33 (1979), 95-118. Zbl0415.22012MR545386
  13. [VZ] D. Vogan and G. Zuckerman, Unitary Representations with Non-Zero Cohomology, Comp. Math.53 (1984), 51-90. Zbl0692.22008MR762307
  14. [W] N. Wallach, The Analytic Continuation of the Discrete Series II, Trans. Amer. Math. Soc.251 (1979), 19-37. Zbl0419.22018MR531967

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.